# SDR DALA2025102007635

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 57,931 hours, 28,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HANDLE FOUND IN OPEN POSITION WITH DOOR WITH DOOR FULLY CLOSE. APPEARS THAT DOOR HANDLE IS INSTALLED BACKWARDS.   FOUND R2 DOOR HANDLE INSTALLED WRONG POSITION. RE-POSITION DOOR HANDLE & OPS CK GOOD. REF B757 AMM 52-11.
